EconPapers    
Economics at your fingertips  
 

A Complete and Strongly Anonymous Leximin Relation on Infinite Streams

Geir Asheim and Stéphane Zuber

No 3578, CESifo Working Paper Series from CESifo

Abstract: Various extensions of the leximin order to the infinite dimensional setting have been suggested. They relax completeness and strong anonymity. Instead, by removing sensitivity to generations at infinite rank this paper defines a complete and strongly anonymous leximin relation on infinite streams. The order is axiomatized, and it is shown to be the limit of extended rank-discounted utilitarianism for any utility function, as the discount factor approaches zero.

Keywords: intergenerational equity; lexicographic maximin (search for similar items in EconPapers)
JEL-codes: D63 D71 (search for similar items in EconPapers)
Date: 2011
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (8)

Downloads: (external link)
https://www.cesifo.org/DocDL/cesifo1_wp3578.pdf (application/pdf)

Related works:
Journal Article: A complete and strongly anonymous leximin relation on infinite streams (2013) Downloads
Working Paper: A complete and strongly anonymous leximin relation on infinite streams (2013)
Working Paper: A complete and strongly anonymous leximin relation on infinite streams (2013)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ces:ceswps:_3578

Access Statistics for this paper

More papers in CESifo Working Paper Series from CESifo Contact information at EDIRC.
Bibliographic data for series maintained by Klaus Wohlrabe ().

 
Page updated 2025-03-30
Handle: RePEc:ces:ceswps:_3578